Alert archive / Arizona / Flash Flood Warnings in 2022
Flash Flood Warning 307, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 14, 2022, 1:31 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2022, 1:31 PM MST (20:31 UTC)
- Expired
- Sep 14, 2022, 4:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 71 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
400
WGUS55 KVEF 142031
FFWVEF
AZC015-142330-
/O.NEW.KVEF.FF.W.0307.220914T2031Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
131 PM PDT Wed Sep 14 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
West Central Mohave County in northwestern Arizona...
* Until 430 PM MST.
* At 131 PM MST, Doppler radar indicated thunderstorms producing
heavy rain over the area around Pierce Ferry and Diamond Bar and
also the northern section of Stockton Hill Road. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Pierce Ferry, Diamond Bar and Stockton Hill Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
3600 11380 3556 11394 3544 11416
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JA2 follow-up statements
857
WGUS75 KVEF 142209
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
309 PM PDT Wed Sep 14 2022
AZC015-142330-
/O.CON.KVEF.FF.W.0307.000000T0000Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
309 PM MST Wed Sep 14 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST THIS
AFTERNOON FOR WEST CENTRAL MOHAVE COUNTY...
At 309 PM MST, Doppler radar indicated thunderstorms redeveloping
near Pierce Ferry and Diamond Bar roads. Between 1 and 1.5 inches of
rain have fallen in the area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Pierce Ferry and Diamond Bar Roads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
3600 11380 3556 11394 3544 11416
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JA085
WGUS75 KVEF 142327
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
427 PM PDT Wed Sep 14 2022
AZC015-142337-
/O.EXP.KVEF.FF.W.0307.000000T0000Z-220914T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
427 PM MST Wed Sep 14 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM MST THIS AFTERNOON FOR
WEST CENTRAL MOHAVE COUNTY...
Flood waters have receded from the heavy rain earlier this afternoon
around Pierce Ferry and Diamond Bar roads. Flooding is no longer
expected to pose a threat. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 800 PM MST for a portion of
northwest Arizona.
LAT...LON 3554 11426 3572 11428 3595 11414 3606 11399
3600 11380 3556 11394 3544 11416
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 10:14 AM MST, 3 hours 17 minutes earlier.
Area forecast discussion, Sep 14, 10:14 AM MST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1014 AM PDT Wed Sep 14 2022 .SYNOPSIS...A large trough of low pressure very slowly lifting toward the northeast will produce scattered to numerous thunderstorms with additional rounds of heavy rain possible through early this evening. Southwest flow should finally bring a drying trend Thursday and Friday. A fall-like system is expected to usher in cooler temperatures, gusty winds and possibly the first snow of the season to the southern Sierra Sunday and Monday. && .UPDATE...Mostly quiet conditions around the region this morning with only a couple of isolated light showers in Mohave County. We are expecting less storm coverage today with the focus for stronger storm cells mainly across central and northern Mohave County and the Colorado River Valley generally north of Lake Mohave where a Flash Flood Watch continues for today. More isolated type convection is expected in parts of Lincoln County and Clark County this afternoon. Storm characteristics will again be focused primarily on efficient rain producing storms and the resulting flash flooding that could occur, with some of the stronger storms capable of producing strong winds and small hail. && .PREV DISCUSSION... /issued at 238 AM PDT Wed Sep 14 2022/ .SHORT TERM...Through Friday night. Scattered to numerous showers and thunderstorms have continued to impact parts of southern Nevada and northwest Arizona overnight. Actually some of our main stem waterways like the Virgin River and Muddy River are seeing decent rises from the persistent precipitation over the past 24 hours. Current round of precipitation will continue east, primarily impacting Mohave County through the morning. With clearing this afternoon HREF/HRRR shows thunderstorms developing primarily over central and northern Mohave County. However, some of these more intense storms could develop as far west as northeast Clark and the Lake Mead Natl Rec Area. Therefore, decided to extend the Flood Watch for those areas through 5 pm. Meanwhile, Flood Watch for Mohave County was extended through 8 pm this evening. Drier westerly flow will finally scour most of the moisture out of the region by Friday. Surface dewpoints currently in the 50s and 60s forecast to fall into the 30s and 40s on Friday. This will limit any showers or thunderstorms to the higher terrain of northern Lincoln County on Friday. High temperatures will stay below normal today remain below normal through Friday. .LONG TERM...Saturday through Wednesday. There remains a fair degree of uncertainty in the longer range mainly due to disagreements in the timing and depth of troughing expected across the West. Regardless of the finer details, a transition to gradually cooler temperatures should begin on Sunday as a deeper trough gets carved across the region. Additionally, an uptick in southwesterly winds can be anticipated as pressure gradients tighten over the Great Basin. What is less certain is any potential moisture advection into the region or possible shower activity in the Sierra, though temperatures in the higher elevations above 10,000 feet could support light early season snow in the Sierra, which bears closely watching. && .AVIATION...For Harry Reid...Thunderstorms are expected in the Mormon Mesa and Peach Springs corridors for much of today, with the Beatty corridor mostly clearing out by afternoon. Thunderstorm chances at the terminal will be very small, but distant storms could send outflow winds, most likely from the northeast or southeast, through the evening. Thunderstorm chances will decrease further on Thursday, with the most likely locations on the Spring Mountains and in the Mormon Mesa corridor. For the rest of southern Nevada, northwest Arizona and southeast California...Ongoing thunderstorms over southern Nevada and northwest Arizona will move northeast through the day, with southeast California remaining mostly dry. The main threats with storms will be erratic gusty winds, heavy rain, and low ceilings with terrain obscuration. Thunderstorm chances should end not long after sunset. For Thursday, expect fewer storms than today, with the best chances along and east of a line from the Nevada National Security Site to the Spring Mountains. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Salmen SHORT TERM...Pierce LONG TERM...Outler AVIATION...Morgan For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Sep 14, 9:49 AM MST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
OVERTON COOP STATION 26-5846 REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
TO 0642 ON 9/13/2022. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN (A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS) BY 0800 ON 9/14/2022. WIND GUSTS UP
TO 41 MPH AND WATER FLOODING IN AREAS OF UP
TO 3 FEET. VEHICLES STUCK IN WATER AND
DEBRIS ON NEARBY ROADWAYS.
&&
DTKLocal storm report, Sep 14, 10:03 AM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1003 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
PM TO 0642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
&&
DTKLocal storm report, Sep 14, 10:21 AM MST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM DEBRIS FLOW VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022 CLARK NV CO-OP OBSERVER
MAJOR RAIN EVENT AND FLASH FLOODS OVERNIGHT
WITH RESULTING DEBRIS FLOW OVER ROADS. WHITE
DOMES ROAD CLOSED DUE TO DEBRIS. BASEBALL
SIZED TO BASKETBALL SIZED ROCKS, MUD AND
DEAD SHRUBS CLOSING VARIOUS ROADS IN SEVERAL
AREAS OF VALLEY OF FIRE NATIONAL PARK.
MULTIPLE VEHICLES ARE STUCK ON PARK ROADS IN
DEBRIS THIS MORNING.
&&
DTKLocal storm report, Sep 14, 10:53 AM MST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1053 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 1 S COYOTE SPRINGS 36.78N 114.94W
09/13/2022 CLARK NV PUBLIC
REPORT OF FLOODING ON HIGHWAY 93 BETWEEN
INTERSTATE 15 AND COYOTE SPRINGS. PART OF
THE ROADWAY HAS BEEN WASHED AWAY.
0142 PM FLASH FLOOD OLANCHA 36.29N 118.01W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH WATER FLOWING OVER BOTH THE
NORTH AND SOUTHBOUND LANES OF HWY 395.
0201 PM FLASH FLOOD 5 SSE KEELER 36.43N 117.82W
09/13/2022 INYO CA DEPT OF HIGHWAYS
CALTRANS HAS CLOSED STATE ROUTE 190 AT THE
STATE ROUTE 136 JUNCTION DUE TO WATER
FLOWING OVER THE ROAD.
0241 PM FLASH FLOOD OLANCHA 36.28N 118.01W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH 50 TO 100 PEOPLE STUCK BETWEEN
TWO FLASH FLOOD POINTS.
0329 PM FLASH FLOOD 5 NNW OLANCHA 36.35N 118.02W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS THAT
HIGHWAY 395 IS IMPASSABLE BY LONE WILLOW DUE
TO FLOODING. SOUTHBOUND LANES ARE BEING SHUT
DOWN AT THE SR 136 JUNCTION WITH NORTHBOUND
LANES SHUTDOWN AT THE SR 190 JUNCTION.
0345 PM FLASH FLOOD 11 SSE KEELER 36.35N 117.77W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS A WALL OF
FAST MOVING WATER CROSSING HIGHWAY 190 NEAR
CENTENNIAL FLATS. ROAD IS LARGELY WASHED
AWAY. ONE TRUCK WAS SWEPT AWAY WITH NO
INJURIES.
0405 PM FLASH FLOOD 4 SE LONE PINE 36.57N 118.01W
09/13/2022 INYO CA DEPT OF HIGHWAYS
CALTRANS REPORTS THAT STATE ROUTE 136 HAS
BEEN CLOSED FROM LONE PINE TO THE JUNCTION
OF STATE ROUTE 190 DUE TO FLOODING.
0500 PM FLASH FLOOD 5 SW PANACA 37.73N 114.45W
09/13/2022 LINCOLN NV LAW ENFORCEMENT
LINCOLN COUNTY SHERIFF OFFICE RECEIVED
MULTIPLE REPORTS OF FLOODING ON HIGHWAY 93
BETWEEN MILE MARKERS 105 AND 109.
0502 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS KNEE HIGH
MUD OVER THE ROAD BEGINNING AROUND MILE
MARKER 136 AS WELL AS A STUCK SCHOOL BUS.
STATE ROUTE 190 IS CLOSED FROM DEATH VALLEY
JUNCTION DUE TO FLOODING.
0615 PM FLASH FLOOD ALAMO 37.36N 115.17W
09/13/2022 LINCOLN NV LAW ENFORCEMENT
LINCOLN COUNTY SHERIFF OFFICE RECEIVED
MULTIPLE REPORTS OF FLOODING IN THE TOWN OF
ALAMO.
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 0622
PM TO 0642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
0634 PM FLASH FLOOD 5 NE DIXON LANE-MEADOW 37.42N 118.35W
09/13/2022 INYO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS ROADWAY
FLOODING WITH MUD IN THE ROAD NEAR HIGHWAY 6
AND JEAN BLANC ROAD.
0700 PM FLASH FLOOD 1 NW OVERTON 36.55N 114.46W
09/13/2022 CLARK NV LAW ENFORCEMENT
LAS VEGAS METROPOLITAN POLICE DEPARTMENT
REPORTED SIGNIFICANT FLOODING ON MOAPA
VALLEY BOULEVARD AT BRYNER BY THE OVERTON
POWER DISTRICT.
0905 PM TSTM WND GST 3 SW MERCURY 36.62N 116.03W
09/13/2022 M64 MPH NYE NV ASOS
DESERT ROCK AIRPORT ASOS MEASURED A GUST OF
64 MPH FROM A NEARBY THUNDERSTORM FROM 2105
TO 2109.
0930 PM FLASH FLOOD 10 SW MERCURY 36.55N 116.13W
09/13/2022 NYE NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
A ROAD HAZARD. FLOODING ON STATE ROUTE 160
SOUTH OF HIGHWAY 95 IN PAHRUMP.
1000 PM FLASH FLOOD 2 SSE OVERTON 36.52N 114.43W
09/13/2022 CLARK NV PUBLIC
PHOTOS OF SEDIMENT OVER THE ROADWAY WHERE
STATE ROUTE 169 HAD FLOODED IN NUMEROUS
PLACES.
1130 PM FLASH FLOOD 1 NW CENTENNIAL HILLS 36.30N 115.31W
09/13/2022 CLARK NV PUBLIC
VIDEO OF WATER FLOWING THROUGH THE
INTERSECTION IN CENTENNIAL HILLS AT GRAND
CANYON AND FARM.
1130 PM FLASH FLOOD 2 WNW CENTENNIAL HILLS 36.30N 115.31W
09/13/2022 CLARK NV PUBLIC
ONE REPORT OF 5 INCHES OF FLOWING WATER OVER
THE ROADWAY AT HUALAPAI WAY AND FARM ROAD IN
CENTENNIAL HILLS. A SECOND REPORT FOR THE
SAME AREA SHOWED A DASHCAM VIDEO OF THE
FLOODING.
1145 PM FLASH FLOOD 2 SSW MOAPA 36.65N 114.62W
09/13/2022 CLARK NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION CLOSED
HIDDEN VALLEY ROAD BETWEEN INTERSTATE 15 AND
STATE ROUTE 168 DUE TO FLOODING. TIME OF
FLOODING ESTIMATED BY RADAR.
1245 AM FLASH FLOOD 1 S OVERTON 36.53N 114.44W
09/14/2022 CLARK NV PUBLIC
VIDEO SHOWING SIGNIFICANT STANDING WATER IN
THE NEIGHBORHOOD OFF OF SOUTH MOAPA VALLEY
BOULEVARD DUE TO AN OVERFLOW OF THE OVERTON
WASH. VIDEO WAS TAKEN AT 0300. TIME THE
FLOODING OCCURRED WAS ESTIMATED BY RADAR.
0100 AM DEBRIS FLOW VALLEY OF FIRE STATE PA 36.43N 114.51W
09/14/2022 CLARK NV CO-OP OBSERVER
CORRECTED TIME USING RADAR ESTIMATE FOR
PREVIOUS DEBRIS FLOW REPORT FROM VALLEY OF
FIRE STATE PARK. MAJOR RAIN EVENT AND FLASH
FLOODS OVERNIGHT WITH RESULTING DEBRIS FLOW
OVER ROADS. WHITE DOMES ROAD CLOSED DUE TO
DEBRIS. BASEBALL SIZED TO BASKETBALL SIZED
ROCKS, MUD AND DEAD SHRUBS CLOSING VARIOUS
ROADS IN SEVERAL AREAS OF VALLEY OF FIRE
NATIONAL PARK. MULTIPLE VEHICLES ARE STUCK
ON PARK ROADS IN DEBRIS THIS MORNING.
0100 AM FLASH FLOOD 1 NE LOGANDALE 36.61N 114.47W
09/14/2022 CLARK NV PUBLIC
ACCORDING TO THE REPORT, A DIP IN THE ROAD
BY MOAPA ELEMENTARY SCHOOL WAS FLOODED WITH
DEBRIS INDICATING IT HAD BEEN WORSE EARLIER.
THE FLAT STRETCH IN MOAPA THROUGH THE
ELEMENTARY SCHOOL HAD LOTS OF WATER.
0150 AM FLASH FLOOD 1 S OVERTON 36.53N 114.44W
09/14/2022 CLARK NV DEPT OF HIGHWAYS
NEVADA DEPARTMENT OF TRANSPORTATION REPORTED
A ROAD HAZARD. FLOODING ON STATE ROUTE 169
BETWEEN MILE MARKERS 11 AND 14.
&&Local storm report, Sep 14, 11:02 AM MST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1102 AM PDT WED SEP 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 1 NW OVERTON 36.55N 114.46W
09/13/2022 M0.80 INCH CLARK NV CO-OP OBSERVER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
NW OVERTON COOP STATION 265846. REPORTED 0.8
INCHES OF HEAVY RAIN IN 20 MINUTES FROM 622
PM TO 642 PM. RAINSHOWERS CONTINUED
OVERNIGHT WITH AN ADDITIONAL 1.09 INCHES OF
RAIN. A TOTAL OF 1.89 INCHES OF RAIN IN 24
HOURS BY 800 AM. WIND GUSTS UP TO 41 MPH AND
WATER FLOODING IN AREAS OF UP TO 3 FEET.
VEHICLES STUCK IN WATER AND DEBRIS ON NEARBY
ROADWAYS.
&&
DKThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 12:31 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 14, 1:37 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 14, 2:07 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.